Relaxation of signed integral functionals in BV

Author: 

Kristensen, J
Rindler, F

Publication Date: 

1 November 2009

Journal: 

Calculus of Variations and Partial Differential Equations

Last Updated: 

2019-05-21T22:19:23.213+01:00

Issue: 

1

Volume: 

37

DOI: 

10.1007/s00526-009-0250-5

page: 

29-62

abstract: 

For integral functionals initially defined for u ∈ W1,1 (Ω;ℝm) by we establish strict continuity and relaxation results in BV (Ω;ℝm). The results cover the case of signed continuous integrands f: ℝm×d → ℝ of linear growth at infinity. In particular, it is not excluded that the integrands are unbounded below. © Springer-Verlag 2009.

Symplectic id: 

12196

Submitted to ORA: 

Not Submitted

Publication Type: 

Journal Article